# SDR QXEA0201365

- Difficulty date: May 20, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,440 hours, 2,901 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND CENTER LEADING EDGE HAS CRACKS ON THE END RIBS.  ONE ON THE OUTBOARD RIB AND TWO ON THE INBOARD RIB.  REPAIRED IAW HORIZON AIR EA 6-57-11 AND EO DH8S-57-0394.
